# SDR VNAA0404017

- Difficulty date: April 20, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 10135
- Aircraft time: 37 hours, 53 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Part number: GG670803203
- Condition: Failed
- Location: Ground Air
- Part time: 37 hours, 53 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2292 RETURNED TO GATE WITH ANTI ICE DUCT MESSAGE, BLEED LOOP FAIL.  MAINTENANCE INSPECTED AND REPLACED THE GROUND AIR CONNECTION GASKET IN ACCORDANCE WITH THE BOMBARDIER MAINTENANCE MANUAL 36-17-01-400-801-A01.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT RELEASED FOR SERVICE.
